| Model Number |
IPN923524 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that catheter was tested before insertion, and no problem occurred at the time.However, the balloon inflated asymmetrically during use on a patient.Therefore, a 2nd catheter was inserted at the same insertion site.The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that catheter was tested before insertion, and no problem occurred at the time.However, the balloon inflated asymme trically during use on a patient.Therefore, a 2nd catheter was inserted at the same insertion site.The patient status is reported as "fine".